# SDR TWAA9613702

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 631 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  CYCLED LANDING GEAR. FOUND RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, MFG PN H14-6, MALFUNCTIONING.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.  LANDING GEAR INDICATION SYSTEM OPERATIONS CHECKED NORMAL.  CHECK C - 10-14-96 - STL.  (X)
